Transient Hyperprolactinemia Associated With Semaglutide in a Patient With Hashimoto's Thyroiditis.
Аннотация
Semaglutide, a glucagon-like peptide-1 (GLP-1) receptor agonist, is widely used for weight management and glycemic control. While its metabolic and gastrointestinal effects are well characterized, its potential influence on pituitary function remains underexplored. To our knowledge, this appears to be among the first published reports of transient hyperprolactinemia associated with semaglutide use in a middle-aged woman with well-controlled Hashimoto's thyroiditis. The patient developed prolactin levels approaching 100 ng/mL without clinical symptoms or MRI evidence of pituitary adenoma. Prolactin normalized after semaglutide discontinuation, without any pharmacologic intervention. This case raises the hypothesis that GLP-1 receptor agonism may influence prolactin regulation in susceptible individuals, potentially through central neuroendocrine pathways involving prolactin-releasing peptide (PrRP) signaling or dopaminergic modulation. Clinicians should consider medication-related hyperprolactinemia in the differential diagnosis when elevated prolactin is detected during GLP-1 receptor agonist therapy.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.